Skip to Content

Is anyone having concentration problems while takeing wellbutrin sr?

Responses (3)

Psyched 9 Nov 2010

Kishettetraughbe,
If you're having trouble concentrating, then you need to talk with your prescriber at the Wellbutrin. Confusion/poor concentration is one of the known possible side effects of the medication. Your doctor may need to adjust your dose. Hope this helps.

kc0077 22 Nov 2010

I've actually noticed that I'm able to concentrate more than before I started taking it. I think that one of the off label indications for Wellbutrin is ADHD.

Hannah1961 2 Jul 2011

I don't know if concentration is my problem but I have what I call blips. I can stare at the shampoo bottle in the shower, I know what it is but I have to run through its uses in my mind before I can remember what its called. It happens a couple times a day with anything from a coffee mug to a book. Is this at all similar to your problem? I take 400mgs a day for 6 mons now. I'm really interested in how you are thinking.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions